Jung, J. S

< Back to all Authors
Number of items: 2.
Group by: Item type | Date
Jump to:
Article

Article

Dragomir, Sever S, Cho, Yeol Je, Kang, S. M, Kim, Seong Sik and Jung, J. S (2005) Some Grüss’ type inequalities in 2-inner product spaces and applications for determinantal integral inequalities. PanAmerican Mathematical Journal, 15 (3). pp. 79-94. ISSN 1064-9735

Dragomir, Sever S, Cho, Yeol Je, Kang, S. M, Kim, Seong Sik and Jung, J. S (2003) Some Grüss' Type Inequalities in 2-Inner Product Spaces and Applications for Determinantal Integral Inequalities. RGMIA research report collection, 6 (4).